Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 34, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
An embedding theorem for compact semilattices
J. W. Lea.
Proc. Amer. Math. Soc. 34 (1972), 325-331
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0437407
A fundamental matrix equation for finite sets
H. J. Ryser.
Proc. Amer. Math. Soc. 34 (1972), 332-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294151
The solvability of the equation $ax^{2}+by^{2}=c$ in quadratic fields
Neal Plotkin.
Proc. Amer. Math. Soc. 34 (1972), 337-339
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0297736
Permutable pronormal subgroups
Ti Yen.
Proc. Amer. Math. Soc. 34 (1972), 340-342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311788
On free products of finite abelian groups
Michael Anshel and Robert Prener.
Proc. Amer. Math. Soc. 34 (1972), 343-345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0302768
Representation of the projectable and strongly projectable hulls of a lattice-ordered group
Donald A. Chambless.
Proc. Amer. Math. Soc. 34 (1972), 346-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295990
Permanent groups
Leroy B. Beasley and Larry Cummings.
Proc. Amer. Math. Soc. 34 (1972), 351-355
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0419474
On a question of Erdős concerning cohesive basic sequences
D. L. Goldsmith and A. A. Gioia.
Proc. Amer. Math. Soc. 34 (1972), 356-358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294285
Distributive sublattices of a lattice
M. Kolibiar.
Proc. Amer. Math. Soc. 34 (1972), 359-364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294189
On convolutions with the Möbius function
S. L. Segal.
Proc. Amer. Math. Soc. 34 (1972), 365-372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0299572
Balanced and $QF-1$ algebras
V. P. Camillo and K. R. Fuller.
Proc. Amer. Math. Soc. 34 (1972), 373-378
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306256
A normal form in the homeotopy group of a surface of genus $2$, with applications to $3$-manifolds
Joan S. Birman.
Proc. Amer. Math. Soc. 34 (1972), 379-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295308
The pseudoinverse of an $r$-circulant matrix
W. T. Stallings and T. L. Boullion.
Proc. Amer. Math. Soc. 34 (1972), 385-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296082
Torsion theories over semiperfect rings
Edgar A. Rutter.
Proc. Amer. Math. Soc. 34 (1972), 389-395
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0297819
The Morse lemma on Banach spaces
A. J. Tromba.
Proc. Amer. Math. Soc. 34 (1972), 396-402
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295395
Pólya peaks and the oscillation of positive functions
David Drasin and Daniel F. Shea.
Proc. Amer. Math. Soc. 34 (1972), 403-411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294580
Completely positive maps on $U^{∗} $-algebras
W. L. Paschke.
Proc. Amer. Math. Soc. 34 (1972), 412-416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0300103
A note on the $2/3$ conjecture for starlike functions
Carl P. McCarty and David E. Tepper.
Proc. Amer. Math. Soc. 34 (1972), 417-421
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0304632
The location of the zeros of the derivatives of Faber polynomials
J. L. Ullman.
Proc. Amer. Math. Soc. 34 (1972), 422-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0299761
A characterization of strongly measurable Pettis integrable functions
J. J. Uhl.
Proc. Amer. Math. Soc. 34 (1972), 425-427
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316675
On nonstrongly regular matrices
J. Bazinet and J. A. Siddiqi.
Proc. Amer. Math. Soc. 34 (1972), 428-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294935
Finitely generated submodules of differentiable functions
B. Roth.
Proc. Amer. Math. Soc. 34 (1972), 433-439
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0300072
An extension of a result by Talalyan on the representation of measurable functions by Schauder bases
Ben-Ami Braun.
Proc. Amer. Math. Soc. 34 (1972), 440-446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295070
On the Weyl spectrum of a Hilbert space operator
John V. Baxley.
Proc. Amer. Math. Soc. 34 (1972), 447-452
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298444
On topological properties of sets admitting varisolvent functions
D. Braess.
Proc. Amer. Math. Soc. 34 (1972), 453-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0301431
On modular complemented and annihilator algebras
T. Husain and Pak Ken Wong.
Proc. Amer. Math. Soc. 34 (1972), 457-462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0300088
The differentiability of Riemann’s functions
A. Smith.
Proc. Amer. Math. Soc. 34 (1972), 463-468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308337
Geöcze area and a convergence property
Ronald Gariepy.
Proc. Amer. Math. Soc. 34 (1972), 469-474
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0297974
$L^{p}$-convolution operators supported by subgroups
Charles F. Dunkl and Donald E. Ramirez.
Proc. Amer. Math. Soc. 34 (1972), 475-478
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296215
On existence and a dominated convergence theorem for weighted $g$-summability
Fred M. Wright and Melvin L. Klasi.
Proc. Amer. Math. Soc. 34 (1972), 479-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296223
On the accumulation of the zeros of a Blaschke product at a boundary point
David Protas.
Proc. Amer. Math. Soc. 34 (1972), 489-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294645
Equivalent conditions for the $L_{p}$ convolution theorem on semisimple groups
Ronald L. Lipsman.
Proc. Amer. Math. Soc. 34 (1972), 497-503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310557
Minimal surfaces with constant Gauss curvature
Bang-yen Chen.
Proc. Amer. Math. Soc. 34 (1972), 504-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296828
A note on model complete models and generic models
Saharon Shelah.
Proc. Amer. Math. Soc. 34 (1972), 509-514
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294114
Linear processes generated by independent random variables
W. A. Woyczyński.
Proc. Amer. Math. Soc. 34 (1972), 515-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0326812
On a subclass of square integrable martingales
Dean Isaacson.
Proc. Amer. Math. Soc. 34 (1972), 521-526
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295432
Homology of a fibration over an aspherical space
Yasutoshi Nomura.
Proc. Amer. Math. Soc. 34 (1972), 527-533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296944
A note on paired fibrations
Patricia Tulley McAuley.
Proc. Amer. Math. Soc. 34 (1972), 534-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0423336
Irreducible $3$-manifolds whose orientable covers are not prime
W. H. Row.
Proc. Amer. Math. Soc. 34 (1972), 541-545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296947
Local triviality of fiberings
Soon-kyu Kim.
Proc. Amer. Math. Soc. 34 (1972), 546-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298662
Extending a complete convex metric
Robert A. Dooley.
Proc. Amer. Math. Soc. 34 (1972), 553-559
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298627
A symmetrizable space that is not perfect
Dennis A. Bonnett.
Proc. Amer. Math. Soc. 34 (1972), 560-564
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295275
Lattice-invariant topological properties
P. L. Sharma.
Proc. Amer. Math. Soc. 34 (1972), 565-569
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295277
Some examples of nonfinite diffeomorphism groups
Terry C. Lawson.
Proc. Amer. Math. Soc. 34 (1972), 570-572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298697
Subsequential limit points of successive approximations
L. F. Guseman and J. L. Solomon.
Proc. Amer. Math. Soc. 34 (1972), 573-577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298640
Some theorems on Fredholm maps
A. J. Tromba.
Proc. Amer. Math. Soc. 34 (1972), 578-585
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298713
Morse theory on Kähler homogeneous spaces
George D. Parker.
Proc. Amer. Math. Soc. 34 (1972), 586-590
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298705
Shift dynamical systems over finite fields
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 34 (1972), 591-594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295321
Differentiable semigroups with a neighborhood of the identity homeomorphic to a Banach space
J. W. Neuberger.
Proc. Amer. Math. Soc. 34 (1972), 595-600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296208
Applications of homotopy in sheaf theory
James M. Parks.
Proc. Amer. Math. Soc. 34 (1972), 601-604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0451233
Discrete subsets of perfectly normal spaces
R. M. Stephenson.
Proc. Amer. Math. Soc. 34 (1972), 605-608
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296885
The space of retractions of a $2$-manifold
Neal R. Wagner.
Proc. Amer. Math. Soc. 34 (1972), 609-614
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295282
New methods in coincidence theory
Kalyan K. Mukherjea.
Proc. Amer. Math. Soc. 34 (1972), 615-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295343
A characterization of spaces on which all path maps are continuous
P. W. Harley.
Proc. Amer. Math. Soc. 34 (1972), 621-622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309050
Coarse uniformities on the rationals
H. C. Enos.
Proc. Amer. Math. Soc. 34 (1972), 623-626
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295283
Mean convergence in $L^{p}$ spaces
W. P. Novinger.
Proc. Amer. Math. Soc. 34 (1972), 627-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294595
A $3$-dimensional Abraham-Smale example
Carl P. Simon.
Proc. Amer. Math. Soc. 34 (1972), 629-630
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295391
Errata for two papers of Stitzinger
Ernest L. Stitzinger.
Proc. Amer. Math. Soc. 34 (1972), 631
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294501
Errata to: “Operators whose ascent is $0$ or $1$”
P. B. Ramanujan and S. M. Patel.
Proc. Amer. Math. Soc. 34 (1972), 632
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295102
Errata to: “Subalgebras of $B(X)$”
Albert Wilansky.
Proc. Amer. Math. Soc. 34 (1972), 632
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293405